Linear equations and heights over division algebras

Liebendörfer, Christine. (2004) Linear equations and heights over division algebras. Journal of Number Theory, 105 (1). pp. 101-133.

Full text not available from this repository.

Official URL: https://edoc.unibas.ch/63930/

Downloads: Statistics Overview


We make a start on the investigation of “small” solutions to systems of homogeneous linear equations over non-commutative division algebras. In this paper we prove some upper and lower bounds for the sizes of solutions to such systems. To measure solutions and coefficient matrices we define heights which satisfy natural invariance and finiteness properties.
Faculties and Departments:05 Faculty of Science > Departement Mathematik und Informatik > Mathematik
UniBasel Contributors:Zehrt, Christine
Item Type:Article, refereed
Article Subtype:Research Article
Note:Publication type according to Uni Basel Research Database: Journal article
Identification Number:
Last Modified:10 Sep 2020 07:11
Deposited On:10 Sep 2020 07:11

Repository Staff Only: item control page